# SDR USAA2014051600004

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 38,278 hours, 22,884 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G0810944
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 14,361 hours, 9,113 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL ABOVE 80 KNOTS, CREW RECEIVED B SYS HYD LOW PRESS INDICATION.  ONCE CREW GOT ACFT CONFIGURED AFTER TAKEOFF THEY NOTIFIED CLT OF INDICATION PROBLEM & ADVISED THEY WERE RETURNING TO FIELD.  NO EMERGENCY WAS DECLARED & THE ACFT WAS ABLE TO TAXI TO GATE.  R & R BLUE SYS ELEC HYD PUMP IAW AMM 29-12-51-000-001-A 400-001-A. R & R BLUE SYS ACCUMULATOR IAW AMM 29-12-42-000-001-A 400-001-A & GREEN SYS RETURN FILTER IAW AMM 29-11-44-001-A.  ALL CHECKED GOOD.
